# SDR DL76L954107

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 20,795 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: E, J, A

## Discrepancy

AT APPROX 1,000 FEET AFTER TAKEOFF IN FRA, THE LT ENGINE HAD A SERIES OF COMPRESSOR STALLS, OVERTEMP WARNING CAME ON, TEMP WENT TO 737 DEGREES, POWER DROPPED BACK TO NEAR IDLE.  WITNESSES REPORTED FLAMES FROM LEFT ENGINE AND BAD VIBRATIONS.  THE ENGINE WAS SHUT-DOWN AND A/C RETURNED TO FRA.  FUEL DUMP WAS USED.  REPLACED NR 1 ENGINE PER CARD DECK 1T148.  PRE-FLIGHT CHECK AND OVERWEIGHT LANDING INSPECTION PERFORMED.
